

ANDHRA PRADESH STATE COUNCIL OF HIGHER EDUCATION (A Statutory Body of the Government of A.P) 3rd, 4th, 5th floors, Neeladri Towers, Sri Ram Nagar, 6th Battalion Road, Atmakur(V), Mangalagiri(M), Guntur-522 503, Andhra Pradesh Web: www.apsche.org. Email: umsapsche@gmail.com



T.V. SRI KRISHNA MURTHY SECRETARY (FAC) & JOINT DIRECTOR

No. APSCHE-CETS-2025-Instructions/2025

Dt. 2-5-2025

INSTRUCTIONS TO THE CANDIDATES

Dear Candidate,

You are aware that the AP State Council of Higher Education is conducting the Common Entrance Tests-2025 for admissions into respective professional programs. The test is a Computer Based Test. There are a few important instructions to candidates appearing for the test.

(I) Schedule of Common Entrance Tests

S. No.	Name of CET	Test conducting University	No. of Shifts	Exam Dates	Shift Duration	Timings
1	AP ECET	JNTU -A	2	6-5-2025	3 Hours	Shift1: 9:00 AM – 12:00 Noon Shift2: 2:00 PM – 5:00 PM
2	AP ICET	AU	2	7-5-2025	2.5 Hours	Shift1: 9:00 AM – 11:30 AM Shift2: 2:00 PM – 4:30 PM
3	AP EAPCET (A & P)	JNTU -K	4	19-5-2025 20-5-2025	3 Hours	Shift1: 9:00 AM – 12:00 Noon Shift2: 2:00 PM – 5:00 PM
4	AP EAPCET (Eng.)	JNTU-K	11	21-5-2025 to 24-5-2025 and 26-5-2025 to 27-5-2025	3 Hours	Shift1: 9:00 AM – 12:00 Noon Shift2: 2:00 PM – 5:00 PM
5	APLAWCET/ PGLCET	SPMVV	1	5 th June 2025 (S1)	1.5 Hours	Shift1: 09:00 AM – 10.30 AM
6	AP Ed.CET	ANU	1	5 th June 2025 (S2)	2 Hours	Shift2: 02:00 PM – 04:00 PM
7	AP PGECET	AU	6	6-6-2025 to 8-6-2025	2 Hours	Shift1: 9:00 AM – 11:00 AM Shift2: 2:00 PM – 4:00 PM
8	AP PGCET	SVU	10	9-6-2025 to 13-6-2025	1.5 Hours	Shift1: 9:00 AM– 10:30 AM Shift2: 12:30 PM – 2:00 PM Shift3: 04:00 PM – 05:30 PM

(II) Important Instructions for Candidates Appearing for APCETs – 2025

The following guidelines are issued for the benefit of candidates appearing for the Common Entrance Tests 2025, in Computer Based Test (CBT) mode for admission into Professional programs. All candidates are advised to strictly adhere to these instructions to ensure a smooth and fair conduct of the examination.

Computer Based Test (CBT) for CETs – 2025 - Instructions for Candidates

DO's

1. Items to Carry:

- Hall Ticket (Printout)
- Original Valid ID Proof (Aadhaar Card, Passport, Voter ID, etc.)
- Black or Blue Ball Point Pen

2. **Before the Exam**:

- After downloading the Hall Ticket, locate your assigned Test Centre in advance and make necessary travel arrangements to avoid last-minute delays.
- Carefully verify all details on your Hall Ticket such as Name, Date of Birth, Gender, Category, and Subject. Report any discrepancies to the Chief Superintendent or Observer at the Test Centre immediately.
- Reach the Test Centre 15 to 30 minutes before to complete all security checks and avoid further last-minute rush.
- Reach the Test Centre **before 09:00 AM** for the **Forenoon (FN)** session and **before 02:00 PM** for the **Afternoon (AN)** session. Late entry is strictly prohibited.
- The responsibility lies on the candidate to attend the Test Centre before the commencement of the Test. Even one minute delay cannot be considered. The authorities are not responsible for late attendance of the candidate due to various reasons.

3. At the Test Centre:

- Present the Hall Ticket at the entrance and again inside the Examination Hall.
- Undergo biometric verification (photograph and left-hand thumb impression) as part of the identity verification process.

- Pay close attention to the invigilator's announcements and follow all instructions carefully.
- After logging in to the test system, read all on-screen instructions and familiarize yourself with the symbols used for answering online questions.
- In case of any technical or hardware issues, raise your hand and inform the Invigilator immediately.

4. **During the Exam**:

- Use the rough sheets provided for any calculations or notes. These must be returned to the Invigilator at the end of the examination.
- Contact the Chief Superintendent or Room Invigilator for any assistance, emergencies, or first aid during the exam.

5. After the Exam:

- Preserve the Hall Ticket until the completion of the admission process.
- Note: Possession of a Hall Ticket does not automatically confer eligibility for admission; it is only a permit to appear for the examination.

DON'Ts

1. Entry Restrictions:

- Candidates **will not be allowed** to enter the Examination Hall without a valid Hall Ticket and original ID proof.
- Entry is strictly not permitted after the commencement time (09:00 AM for FN and 02:00 PM for AN). Even a delay of one minute will lead to disqualification from that session.

2. Exit Restrictions:

• Candidates are **not permitted to leave** the Examination Hall until the completion of the test (12:00 PM for FN and 05:00 PM for AN sessions).

3. Appearance and Attire:

- Avoid applying Mehndi, ink, or any external substances on hands/feet that may interfere with biometric verification.
- 4. **Prohibited Items**:

- The following items are **strictly prohibited** inside the Examination Hall:
 - Calculators, Mathematical/Logarithmic Tables
 - Mobile Phones, Pagers, Smart Watches, Digital Watches
 - Large Spectacles or any suspicious accessories
 - Loose sheets of paper, books, or any written material
 - Any electronic gadgets

5. Misconduct:

- Adoption of unfair means, malpractice, or impersonation will lead to **cancellation of candidature** and may attract **criminal prosecution**.
- Doubts or clarifications regarding test questions **will not be entertained** during the examination.

6. **Personal Belongings**:

• Do not carry valuables to the Test Centre as secure storage may not be available. The authorities will not be responsible for the loss of any personal belongings.

I request you to kindly give wide publicity through your esteemed newspaper/media.

Yours faithfully,

tusamorro

SECRETARY (FAC)